Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Harmonic measure and estimates of Green's function


Author: Richard A. Hunt
Journal: Bull. Amer. Math. Soc. 84 (1978), 194-200
MSC (1970): Primary 31B25
DOI: https://doi.org/10.1090/S0002-9904-1978-14450-4
MathSciNet review: 0460675
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. S. Besicovitch, A general form of the covering principle and relative differentiation of additive functions. II, Proc. Cambridge Philos. Soc. 42 (1946), 1-10. MR 14414
  • 2. A. P. Calderon, On the behavior of harmonic functions at the boundary, Trans. Amer. Math. Soc. 68 (1950), 47-54. MR 32863
  • 3. A. P. Calderon, On a theorem of Marcinkiewicz and Zygmund, Trans. Amer. Math. Soc. 68 (1950), 55-61. MR 32864
  • 4. L. Carleson, On the existence of boundary values for harmonic functions in several variables, Ark. Mat 4 (1962), 393-399. MR 159013
  • 5. R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 358205
  • 6. B. E. J. Dahlberg, On estimates of harmonic measure, Arch. Rational Mech. Anal. 65 (1977), 275-288. MR 466593
  • 7. F. W. Gehring, The Lp-integrability of the partial deriviatives of a quasiconformal mapping, Acta Math. 130 (1973), 265-277. MR 402038
  • 8. R. A. Hunt and R. L. Wheeden, On the boundary values of harmonic functions, Trans. Amer. Math. Soc. 132 (1968), 307-322. MR 226044
  • 9. R. A. Hunt and R. L. Wheeden, Positive harmonic functions on Lipschitz domains, Trans. Amer. Math. Soc. 147 (1970), 507-527. MR 274787
  • 10. M. Ohtsuka, Dirichlet problem, extremal length, and prime ends, Van Nostrand, Reinhold, New York, 1970.
  • 11. K.-O. Widman, On the boundary values of harmonic functions in R3, Ark. Mat. 5 (1964), 221-230. MR 201662

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 31B25

Retrieve articles in all journals with MSC (1970): 31B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14450-4

American Mathematical Society